American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Roger Bleier and Paul Conrad. $a\sp*$-closures of lattice-ordered groups . Trans. Amer. Math. Soc. 209 (1975) 367-387. MR 0404087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. H. Redfield. A topology for a lattice-ordered group . Trans. Amer. Math. Soc. 187 (1974) 103-125. MR 0327607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jorge Martinez. Archimedean-like classes of lattice-ordered groups . Trans. Amer. Math. Soc. 186 (1973) 33-49. MR 0332614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stephen H. McCleary. Closed subgroups of lattice-ordered permutation groups . Trans. Amer. Math. Soc. 173 (1972) 303-314. MR 0311535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Keith R. Pierce. Amalgamations of lattice ordered groups . Trans. Amer. Math. Soc. 172 (1972) 249-260. MR 0325488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stuart A. Steinberg. Lattice-ordered injective hulls . Trans. Amer. Math. Soc. 169 (1972) 365-388. MR 0313158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. M. W. Glass. Polars and their applications in directed interpolation groups . Trans. Amer. Math. Soc. 166 (1972) 1-25. MR 0295991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jorge Martinez. Hereditary properties and maximality conditions with respect to essential extensions of lattice group orders . Trans. Amer. Math. Soc. 166 (1972) 339-350. MR 0295993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jorge Martinez. Essential extensions of partial orders on groups . Trans. Amer. Math. Soc. 162 (1971) 35-61. MR 0295992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1